# SDR SIMA20141014006

- Difficulty date: October 14, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 35,904 hours, 32,516 cycles
- System (JASC): 2760 · Drag Control System
- Part: Lever
- Part number: 9991003
- Part serial: 0179
- Condition: Failed
- Location: Speed Brake
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DESCENDING THROUGH FL 160, 250KTS TRIED TO OPEN SPEED BRAKES 3 TIMES.  SPEED BRAKE FAIL MSG ON EICAS NO APPARENT DEPLOYMENT OF SPEED BRAKES.  R & R SPEED BRAKE LEVER IAW AMM 27-63-03.  OPERATIONS CHECKED NORMAL.
